# SDR ASAA2014071608571

- Difficulty date: July 16, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 612 hours, 203 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SATCOM INOPERATIVE, ACFT GROUNDED.  TRIED RESET - NO HELP.
